Just a quick rundown.. I had a pretty nasty chest infection that turned into Pneumonia and am on 2 different antibiotics and a inhaler.
This issue is, after 4 days of taking these things everything i eat has the exact same awful taste to it. Its like an "off something" kind of taste and when i eat the taste makes me involuntary gag and vomit. Its not just what i eat its also drinking as well.
No matter of the food is sweet or sour it all tastes the exact same.
Any ideas what this is and how to get rid of it??
Last edited by Stryker1977; 08-14-2007 at 01:35 AM.
I had this happen after a very bad chest cold one time. I had a foul taste in the back of my throat for about a week and finally coughed up some nasty old almost solid Mucus. After that, the problem was gone.
It is not unusual for your sense of taste to alter dramatically after a severe illness... it could be a reaction to the anti-biotics, it could be from the inhailer (remember to always rinse your mouth out after using an inhailer to prevent thrush) or it could be that you also have a sinus infection going on.
If it is a sinus infection, the antibiotics you are using will probably handle it, but it would not be a bad idea to call in to your Dr just to be in the safe side.
If all that doesn't kill you makes you stronger then just call me SuperMan